# SDR AALA20150306007

- Difficulty date: March 5, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 65,432 hours, 10,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4, L4 & AFT BULKHEAD BETWEEN L4 & R4 LOWER EXIT LIGHTS INOPERATIVE.  TROUBLESHOOTING FOUND BAD BATTERY & CHARGER AT M1210.  REPLACED BATTERY & CHARGER IAW MM 33-51-07.  SYS CHECKED NORMAL.
